Low increasing tower of algebraic function fields and bilinear complexity of multiplication in any extension of Fq - Archive ouverte HAL Access content directly
Journal Articles Finite Fields and Their Applications Year : 2003

Low increasing tower of algebraic function fields and bilinear complexity of multiplication in any extension of Fq

(1)
1

Dates and versions

hal-03417819 , version 1 (05-11-2021)

Identifiers

Cite

Stéphane Ballet. Low increasing tower of algebraic function fields and bilinear complexity of multiplication in any extension of Fq. Finite Fields and Their Applications, 2003, 9 (4), pp.472-478. ⟨10.1016/S1071-5797(03)00026-1⟩. ⟨hal-03417819⟩

Collections

INSMI UPF 35430
10 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More